Advertisement

Geometriae Dedicata

, Volume 117, Issue 1, pp 133–135 | Cite as

A Note on the Global Generation of Primitive Line Bundles on Abelian Varieties

  • Luis Fuentes García
Article
  • 40 Downloads

Abstract

Let (X,L) be a generic polarized abelian variety of dimension g and type (d 1,...,d g ). We show that L is globally generated when d 1+...+d g ≥ 2g.

Keywords

Abelian surfaces primitive line bundles global generation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Birkenhake, Ch. and Lange, H.: Complex Abelian Vareties, Springer-Verlag, New York, 1992.Google Scholar
  2. 2.
    Birkenhake Ch., Lange H., Ramanan S. (1993). Primitive line bundles on abelian threefolds, Manuscripta Math 81: 299–310zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Debarre O., Hulek K., Spandaw J. (1994). Very ample linear systems on abelian varieties, Math. Ann 300:181–202zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Nagaraj D.S., Ramanan S. (1995). Polarisations of type (1,2,...  ,2) on abelian varieties, Duke Math. J 80(1):157–194zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Rubei E. Projective normality of abelian varieties with a line bundle of type (2,...), Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (2) (1998), 361–367Google Scholar

Copyright information

© Springer 2006

Authors and Affiliations

  • Luis Fuentes García
    • 1
  1. 1.ETSI de Caminos Canales y PuertosUniversidad de CoruñaCoruñaSpain

Personalised recommendations